# SDR R61A201303130290

- Difficulty date: March 13, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 16,369 hours, 12,740 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Shaft
- Part number: 17069804005
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE AFT CARGO DOOR AFT DRIVE ROD SHAFT CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFT CARGO DOOR AFT DRIVE ROD SHAFT IAW EMB 175 AMM 52-32-24.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
